# SDR FDEA202107101716

- Difficulty date: July 10, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 31,118 hours, 17,481 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Worn
- Location: Rt Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #2 SPOILER O/B EDGE FWD SECTION WORN   ACCOMPLISHED THE TASK I.A.W A300-600F EA WORK CARD NO: T6-5750-T0362676 P1 ,SEQ   NO:001059.
